# SDR 96ZZZM1539

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF AFT PRESSURE BULKHEAD AT STATION Y=1766 IAW PSI 53.08.009/010C AND NDI 53-10-18, FOUND TWO CRACKS AT CORNER RADIUS OF THE TEE CAP AT LONGERON 10 RIGHT AND LONGERON 10 LEFT.  REPAIRED CRACKS BY INSTALLING A REPAIR ANGLE IAW SRM 53-2-5 PAGE 15 AND 16.  (M)
